标题:Graded elementary quasi-Hopf algebras of tame representation type
作者:Huang, Hua-Lin; Liu, Gongxiang; Ye, Yu
作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Gongxiang] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples 更多
通讯作者:Liu, GX
通讯作者地址:[Liu, GX]Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China.
来源:ISRAEL JOURNAL OF MATHEMATICS
出版年:2015
卷:209
期:1
页码:157-186
DOI:10.1007/s11856-015-1214-4
摘要:The class of graded elementary quasi-Hopf algebras of tame type is classified. Together with our previous work [19], this completes the trichotomy for such a class of algebras according to their representation types. In addition, new examples of genuine elementary quasi-Hopf algebras, and accordingly finite pointed tensor categories, are provided.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84945941279&doi=10.1007%2fs11856-015-1214-4&partnerID=40&md5=8d69982a78e673e75e6b538eedb7624f
TOP